Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I take blood pressure meds but lately after waking in

I take blood pressure meds but lately after waking in the morning my blood pressure has been low so I stopped taking the medicine until it goes higher and I'm watching it. I have heart disease too so I wonder what could be the cause in the big change. I feel tired and weak when it is low too but it does get back to a normal pressure later in the day.
Sun, 27 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I M 65 TAKING BLOOD PRESSURE MEDS EVERY MORNING. AT 2:00 HAD 2 DRINKS HAD 1 MORE AT 3:00. I ATE BREAKFAST AT 9:00AM AND AFTER THE 3 DRINKS I ATE 4 WING PIECES. AT 4:00PM STARTED TO SLEEPY AND FELT PRESSURE ACROSS FOREHEAD . TOOK MY BLOOD PRESSURE AT 5:30 READING WAS HIGH 166/110. CHANGED BATTERIES SO BY 6:00 READING WAS 147/86. WHAT DO THESE THINGS TELL YOU.

doctor1 MD

Hello Dr. Koregol I am a 46 year old female with chronic low blood pressure. I was in an accident several years ago which resulted in permanent nerve damaged (I have been diagnosed with RSD/CRPS) and was on so many meds it was driving me crazy. I don t take any medications for Bp or anything else currently. I have been having aches and pains, headaches lately and really just feeling run down so I decided to take some readings on my BP. It wasn t that low today 109/73, that is after coffee and food. Is everything ok as long as the bottom number is above 60? It has been as low as 52. I have low platelets (hangs out around 90-110k), and low temp (96.5-97) as well. I have learned that this is my normal. But I feel off lately. When should I be concerned? Thanks. T

doctor1 MD

I ve been super tired, like when I wake up from a good nights sleep it feels like I haven t slept at all. I was taking the Gummy version of HAIR, NAIL, SKIN with Biotin 4/day and was wondering if something in those are doing this to me. I am not on any other meds except hormone replacement which I ve been on for 10+ years and have had no symptoms ever from them. I just checked my blood pressure and it s 129/65 (the first number being higher for me than normal). I exercise regularly and have had a suspicion of kidney probems but saw a dr and he did urine tests twice and said everything was fine yet continue after 1 1/2 years to have pain in that area front and back. I m worried this tired, sluggish, hazy feeling could be related - any thoughts?

Loading Online Doctors....